Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 303, NWS Louisville, KY

June 10, 2011Clark County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 10, 2011, 3:03 PM EDT for Clark County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 3:03 PM EDT (19:03 UTC)
Expired
Jun 10, 2011, 3:30 PM EDT
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Clark County, KY

The radar

The Jackson,KY radar (KJKL), 95 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WUUS53 KLMK 101903
SVRLMK
KYC049-101930-
/O.NEW.KLMK.SV.W.0303.110610T1903Z-110610T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
303 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 330 PM EDT

* AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOCUST GROVE...MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  HOOTENTOWN...
  LISLETOWN...
  BECKNERVILLE AND PROVIDENCE...
  TEBBS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3791 8428 3791 8429 3789 8434 3791 8435
      3792 8434 3793 8435 3794 8432 3798 8434
      3802 8430 3792 8421
TIME...MOT...LOC 1903Z 238DEG 7KT 3793 8432
WIND...HAIL 60MPH 1.00IN

$$

SCHOETTMER
2 follow-up statements
267 
WWUS53 KLMK 101917
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT FRI JUN 10 2011

KYC049-101930-
/O.CON.KLMK.SV.W.0303.000000T0000Z-110610T1930Z/
CLARK KY-
317 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WESTERN CLARK COUNTY...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOCUST GROVE...MOVING 
NORTHEAST AT 5 MPH. HEAVY RAIN IS ALSO FALLING WITH THIS STORM WITH 
RAINFALL RATES AROUND 2 INCHES PER HOUR. 

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  BECKNERVILLE AND PINE GROVE...
  PROVIDENCE AND TEBBS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL 
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 
2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3791 8428 3791 8429 3789 8434 3791 8435
      3792 8434 3793 8435 3794 8432 3798 8434
      3802 8430 3792 8421
TIME...MOT...LOC 1915Z 238DEG 7KT 3794 8429
WIND...HAIL 60MPH <.50IN

$$

SCHOETTMER
896 
WWUS53 KLMK 101923
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT FRI JUN 10 2011

KYC049-101932-
/O.EXP.KLMK.SV.W.0303.000000T0000Z-110610T1930Z/
CLARK KY-
323 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLARK COUNTY WILL
EXPIRE AT 330 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE 
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING. A FLASH 
FLOOD WARNING REMAINS IN EFFECT. 

TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3791 8428 3791 8429 3789 8434 3791 8435
      3792 8434 3793 8435 3794 8432 3798 8434
      3802 8430 3792 8421
TIME...MOT...LOC 1922Z 238DEG 7KT 3795 8428

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:03 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 10, 3:03 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
303 PM EDT FRI JUN 10 2011

.SHORT TERM (TONIGHT AND SATURDAY)...

EXPECT WIDELY SCATTERED STORMS TO FIRE OFF FOR THE REST OF THE
AFTERNOON. PLENTY OF HEATING OUT THERE AS THE CWA HAS NO STORMS JUST
YET. TEMPERATURES AREAWIDE WILL GET UP INTO THE 90S...WITH CAPES
ANALYZED BY SPC INTO THE 2000-3000 J/KG RANGE. HIGHEST PRECIPITABLE
WATER IS ANALYZED ALONG THE OHIO RIVER...POOLING AHEAD OF THE FRONT.
FOR NOW THE DEVELOPMENT IS STAYING JUST TO OUR EAST...BUT EXPECT NEW
STORMS TO FIRE UP ACROSS OUR REGION.

STORMS SHOULD WEAKEN WITH LOSS OF HEATING. HOWEVER...SHORTWAVE NOW
OVER NORTHWEST MISSOURI ALONG WITH A WEAK LOW-LEVEL JET SHOULD BE
ENOUGH FOR A CHANCE OF STORMS OVERNIGHT FOR SOUTH INDIANA AND NORTH
CENTRAL KENTUCKY. KEPT THE EXTREME SOUTH CWA DRY FOR THE OVERNIGHT
PERIOD.

REMAINING MOISTURE ALONG WITH THE FRONTAL BOUNDARY IN THE AREA
SATURDAY SHOULD MAINTAIN THE THREAT FOR STORMS THROUGH THE DAY. HAVE
GONE LIKELY OVER THE NORTHER TO CHANCE DOWN SOUTH. COOLER HIGH
TEMPERATURES AND MORE CLOUD COVER SHOULD PREVENT SEVERE WEATHER FROM
POPPING UP...BUT THE EASTERN ZONES MAY GET SOME STRONGER WINDS
DEPENDING ON HOW LATE IN THE DAY CONVECTIVE ACTIVITY BEGINS.

FOR TEMPERATURES...WENT WARM ON LOWS TONIGHT WITH READINGS IN THE
70S EVERYWHERE. THEN HIGHS TOMORROW IN THE LOW 90S ACROSS THE
SOUTH...AROUND 90 JUST SOUTH OF THE OHIO RIVER...AND UPPER 80S TO
THE NORTH.

.LONG TERM (SATURDAY NIGHT - FRIDAY)...

SATURDAY NIGHT - TUESDAY NIGHT...

THE COOL FRONT SATURDAY NIGHT SHOULD BE PUSHING ACROSS CENTRAL KY
AND WILL MOVE SOUTHEAST OF THE CWA DURING THE OVERNIGHT HOURS. HAVE
POPS ENDING FROM NW TO SE OVERNIGHT WITH THE BEST CHC OF PRECIP OVER
OUR SERN CWA. AN ISOLATED STRONG TO SEVERE CELL COULD STILL BE
POSSIBLE DURING THE EARLY SATURDAY EVENING HOURS...BUT THIS THREAT
WILL QUICKLY WANE WITH THE LOSS OF DAYTIME HEATING. WITH HIGH
PRESSURE QUICKLY MOVING IN BEHIND THE FRONT...SKIES WILL START TO
CLEAR OUT AND TEMPS WILL DROP INTO UPPER 50S N TO THE MID 60S S
WHERE CLOUDS MAY STILL REMAIN.

WITH HIGH PRESSURE OVERHEAD...SUNDAY AND MONDAY SHOULD BE DRY. VERY
PLEASANT NEAR-NORMAL TEMPERATURES WILL BE THE RULE UNDER CLEAR
SKIES...WITH HIGHS IN THE UPPER 70S/LOW 80S AND LOWS IN THE UPPER
50S/LOW 60S. UPPER LEVEL RIDGING WILL NOSE INTO THE REGION BEGINNING
ON MONDAY...WITH SHORT-WAVE ENERGY AND POSSIBLY A RESULTANT MCS
ROTATING AROUND THE RIDGE INTO OUR FAR WRN CWA MONDAY NIGHT. TRIMMED
BACK THE SLIGHT CHC POPS THAT WERE ALREADY IN THE GRIDS FOR MONDAY
NIGHT BUT REALLY THINK MOST OF THE ACTIVITY COULD STAY TO OUR WEST
AS THE MODELS CONTINUE TO SUGGEST. WILL SPREAD POPS FURTHER EAST
INTO TUESDAY-TUESDAY NIGHT AS MOISTURE INCREASES AND OUR CWA FALLS
DOWNSTREAM OF ANY UPSTREAM MCS ACTIVITY OVER THE MID-MS VALLEY
REGION. BUT NOT TOO CONFIDENT IN THIS SO ONLY HAVE SLIGHT CHC POPS.
TEMPS SHOULD INCREASE ABOUT 5 DEGREES FOR HIGHS/LOWS TUES-TUES NIGHT.

WEDNESDAY-FRIDAY...

LOW PRESSURE OVER THE MIDWEST WILL HELP BREAK DOWN THE UPPER RIDGE
OVERHEAD AND WILL PUSH ITS COOL FRONT TOWARDS OUR AREA WEDNESDAY AND
THROUGH OUR CWA THURSDAY-THURSDAY NIGHT. HAVE INCREASED POPS DURING
THIS TIME FRAME...WITH POPS ENDING FROM NW TO SE BEHIND THE FRONT
THURSDAY NIGHT. KEPT FRIDAY DRY FOR NOW BUT IT STILL APPEARS THAT
WE COULD CONTINUE THE ACTIVE PATTERN WITH A GENERAL ZONAL/SLIGHTLY
NW QUICK FLOW ALOFT. WILL WAIT FOR BETTER MODEL CONSISTENCY BEFORE
INSERTING POPS THIS FAR OUT.

&&

.AVIATION (18Z TAF ISSUANCE)...

OUTFLOW BOUNDARY DROPPING IN FROM THE NORTH...COMBINED WITH
WEAKENING CONVECTIVE INHIBITION AND MOIST ATMOSPHERE SHOULD LEAD TO
AT LEAST WIDELY SCATTERED STORMS ACROSS KLEX AND PERHAPS KSDF AND
KBWG STARTING MID AFTERNOON AND CONTINUING INTO THE EVENING HOURS.
WITH FRONTAL BOUNDARY CLOSE TO THE REGION OVERNIGHT...CANNOT RULE
OUT MORE STORMS AT KSDF SO HAVE LEFT IN A CB GROUP THROUGH THE
NIGHT.

SATURDAY MORNING...LOW PRESSURE WILL TRACK ACROSS THE MIDWEST AND
BRING A COLD FRONT INTO THE OHIO VALLEY IN THE AFTERNOON. EXPECT
BETTER FOCUS FOR STORMS AHEAD OF THIS FRONT SO HAVE VICINITY STORMS
IN THE KSDF AND KLEX TAFS STARTING MID MORNING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........RJS
LONG TERM.........AL
AVIATION..........RJS
Hazardous weather outlook, Jun 10, 3:29 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 AM EDT FRI JUN 10 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-110730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
329 AM EDT FRI JUN 10 2011 /229 AM CDT FRI JUN 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY IN THE WARM
UNSTABLE AIR AND TONIGHT AS A COOL FRONT APPROACHES FROM THE
WEST. THIS AFTERNOON AND EARLY THIS EVENING A FEW OF THE STRONGER
STORMS COULD PRODUCE BRIEF SMALL HAIL AND WIND GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH EARLY SUNDAY AS A COOL FRONT
MOVES THROUGH THE LOWER OHIO VALLEY. STORMS SHOULD BE MOST
WIDESPREAD SATURDAY AFTERNOON AND EVENING AS THE FRONT PASSES
THROUGH THE AREA. AT THAT TIME DAMAGING WINDS WOULD BE THE PRIMARY
THREAT WITH HAIL AS A SECONDARY THREAT IN THE STRONGEST STORMS. ALL
STORMS WILL PRODUCE LIGHTNING AND BRIEF HEAVY RAIN.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY
THROUGH THURSDAY AS MULTIPLE DISTURBANCES CROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

13/EER

In the hours before

Special weather statement, Jun 10, 9:28 AM EDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
928 AM EDT FRI JUN 10 2011

KYZ035-101400-
FRANKLIN-
928 AM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...

AT 924 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BENSON...JUST WEST OF FRANKFORT...AND
MOVING NORTHEAST AT 15 MPH.

OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN...AND GUSTY WINDS OF AROUND
35 TO 40 MPH ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  KENNEBEC...
  HARVIELAND AND BIG EDDY...
  BON AIR HILLS AND JETT...
  INDIAN HILLS AND SLICKWAY...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
48 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. STAY TUNED
TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3835 8483 3835 8482 3832 8477 3820 8474
      3811 8497 3821 8502 3826 8502 3836 8485
TIME...MOT...LOC 1327Z 245DEG 14KT 3821 8495

AL
Special weather statement, Jun 10, 2:17 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT FRI JUN 10 2011

KYZ042-049-101830-
BOURBON-CLARK-
217 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINCHESTER...AND MOVING EAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  WINCHESTER...
  THOMSON AND HEDGES...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
101 AND 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3796 8421 3810 8428 3816 8407 3813 8405
      3811 8408 3798 8400
TIME...MOT...LOC 1817Z 261DEG 7KT 3804 8411

SCHOETTMER
Special weather statement, Jun 10, 2:30 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM EDT FRI JUN 10 2011

KYZ042-049-101900-
BOURBON-CLARK-
230 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS NEAR WINCHESTER...AND MOVING EAST AT
15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  WINCHESTER...
  MOUNT ZION...
  THOMSON AND HEDGES...

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
101 AND 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3800 8432 3801 8433 3802 8430 3807 8429
      3811 8437 3815 8403 3811 8408 3798 8400
TIME...MOT...LOC 1829Z 273DEG 13KT 3803 8417

SCHOETTMER
Special weather statement, Jun 10, 2:44 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT FRI JUN 10 2011

KYZ062-063-074-101915-
BARREN-EDMONSON-HART-
144 PM CDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF BROWNSVILLE...AND MOVING
EAST AT 10 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PARK CITY...
  HIGHLAND SPRINGS...
  CAVE CITY AND NORTHTOWN...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
48 AND 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3707 8613 3718 8618 3727 8593 3706 8590
      3706 8612
TIME...MOT...LOC 1844Z 266DEG 7KT 3712 8607

RS
Special weather statement, Jun 10, 2:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT FRI JUN 10 2011

KYZ043-101900-
NICHOLAS-
245 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM IN FAR EASTERN NICHOLAS COUNTY WITH DANGEROUS
LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND STRONG WINDS...

AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHARPSBURG...AND MOVING EAST AT 5 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN...PENNY SIZE
HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SPROUT...
  MOOREFIELD...
  EAST UNION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3830 8385 3820 8398 3822 8399 3820 8400
      3822 8402 3821 8403 3822 8404 3837 8393
      3834 8385 3832 8384
TIME...MOT...LOC 1845Z 280DEG 2KT 3825 8394

AL
Special weather statement, Jun 10, 2:54 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT FRI JUN 10 2011

KYZ049-101930-
CLARK-
254 PM EDT FRI JUN 10 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CADENTOWN...AND MOVING EAST
AT 10 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LOCUST GROVE...
  HOOTENTOWN...
  LISLETOWN AND BECKNERVILLE...
  FORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3787 8422 3788 8424 3788 8427 3791 8428
      3789 8433 3791 8435 3792 8434 3793 8435
      3794 8432 3796 8433 3797 8419 3787 8419
TIME...MOT...LOC 1854Z 271DEG 9KT 3791 8433

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:08 PM EDTSpecial Weather StatementLMKWarren22 min
Jun 9, 8:25 PM EDTSpecial Weather StatementLMKNicholas35 min
Jun 9, 8:30 PM EDTSpecial Weather StatementLMKAllen30 min
Jun 9, 9:45 PM EDTSpecial Weather StatementLMKHarrison30 min
Jun 9, 10:19 PM EDTSpecial Weather StatementLMKHarrison26 min
Jun 10, 9:01 AM EDTSpecial Weather StatementLMKShelby29 min
Jun 10, 9:28 AM EDTSpecial Weather StatementLMKFranklin32 min
Jun 10, 2:17 PM EDTSpecial Weather StatementLMKClark13 min
Jun 10, 2:30 PM EDTSpecial Weather StatementLMKClark30 min
Jun 10, 2:44 PM EDTSpecial Weather StatementLMKEdmonson31 min
Jun 10, 2:45 PM EDTSpecial Weather StatementLMKNicholas15 min
Jun 10, 2:46 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark29 min
Jun 10, 2:47 PM EDTAreal Flood AdvisoryLMKClark25 min
Jun 10, 2:54 PM EDTSpecial Weather StatementLMKClark36 min
Jun 10, 2:58 PM EDTFlash Flood WarningLMKBourbon, Clark3 hr
Jun 10, 3:23 PM EDTSpecial Weather StatementLMKClark37 min
Jun 10, 3:30 PM EDTAreal Flood AdvisoryLMKNicholas90 min
Jun 10, 4:44 PM EDTSpecial Weather StatementLMKFayette31 min
Jun 10, 5:13 PM EDTSpecial Weather StatementLMKClark32 min
Jun 10, 5:36 PM EDTSpecial Weather StatementLMKMadison24 min
Jun 10, 5:59 PM EDTSpecial Weather StatementLMKMadison31 min
Jun 10, 7:10 PM EDTSpecial Weather StatementLMKJessamine35 min
Jun 10, 7:20 PM EDTSpecial Weather StatementLMKHarrison25 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.